Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Stein, Elias M.
Spectral multipliers and multiple-parameter structures on the Heisenberg group. Journées équations aux dérivées partielles (1995), Art. No. 16, 15 p.
Texte intégral djvu | pdf | Analyses MR 96k:22018 | Zbl 0876.43005

URL stable: http://www.numdam.org/item?id=JEDP_1995____A16_0

Bibliographie

[C] Christ, M., Lp bounds for spectral multipliers on nilpotent groups, Trans. Amer. Math. Soc., 328, (1991), 73-81.  MR 92k:42017 |  Zbl 0739.42010
[CW] Coifman, R. and Weiss, G., Transference methods in analysis, CBMS Survey, # 31, (1977).  MR 58 #2019 |  Zbl 0377.43001
[CZ] Calderón, A. and Zygmund, A., On the existence of certain singular integrals, Acta Math., 88, (1952), 85-139.  MR 14,637f |  Zbl 0047.10201
[FS] Fefferman, R. and Stein, E., Singular integrals on product spaces, Adv. in Math., 45, (1982), 117-143.  MR 84d:42023 |  Zbl 0517.42024
[G] Geller, D., Fourier analysis on the Heisenberg group, Proc. Nat. Acad. Sci., 74, (1977), 1328-1331.  MR 58 #6069 |  Zbl 0351.43012
[H] Hörmander, L., Estimates for translation-invariant operators on Lp spaces, Acta Math., 104, (1960), 93-139.  Zbl 0093.11402
[He] Hebisch, W., Multiplier theorems on generalized Heisenberg groups, Colloq. Math., 65, (1993), 231-239.  MR 94m:43013 |  Zbl 0841.43009
[Ma] Marcinkiewicz, J., Sur les multiplicateurs des séries de Fourier, Studia Math., 8, (1939), 78-91.
Article |  MR 1,329a |  Zbl 0020.35403 |  JFM 65.0257.02
[Mi] Mihlin, S.G., On the multipliers of Fourier integrals, Dok. Akact. Nouk, 109, (1956), 701-703.  MR 18,304a |  Zbl 0073.08402
[MS] Müller, D. and Stein, E., On spectral multipliers for Heisenberg and related groups, J. Math. Pures Appl., 73, (1994), 413-440.  MR 96m:43004 |  Zbl 0838.43011
[MRS1] Müller, D., Ricci, F. and Stein, E., Marcinkiewicz multipliers and multiparameter structure on Heisenberg (-type) group, I, Invent. Math., 119, (1995), 199-233.  Zbl 0857.43012
[MRS2] Müller, D., Ricci, F. and Stein, E., Marcinkiewicz multipliers and multiparameter structure on Heisenberg (-type) group, II, Math. Zeitschrift, (to appear).  Zbl 0863.43001
[P] Peetre, J., The Weyl transform and Laguerre polynomials, Le Math. (Catania), 27, (1972), 301-323.  MR 49 #5426 |  Zbl 0276.44005
[PS] Phong, D.H. and Stein, E., Some further classes of pseudo-differential and singular integral operators arising in boundary-value problems, Amer. Jour. Math., 104, (1982), 141-172.  MR 84j:35163 |  Zbl 0526.35079
[S] Stein, E., Singular integrals and differentiability properties of functions, Princeton University Press, 1970.  MR 44 #7280 |  Zbl 0207.13501
Copyright Cellule MathDoc 2014 | Crédit | Plan du site